MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7920
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Brain Injury (2219)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfg address line: (b)(4).
 
Event or Problem Description
It was reported that an embolic stroke occurred resulting in expressive aphasia.On (b)(6) 2022, an impluse diagnostic guide catheter was selected for use in a coronary intervention procedure.The impluse took 4 mins to cross the valve.Post procedure, within the same month as the initial procedure, the patient experienced an embolic stroke requiring hospital treatment.The patient experienced memory loss and left side weakness post stroke.No further patient complications were reported.

Brand Name
IMPULSE GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
AVAILMED S.A. DE C.V.
col. cd. industrial
tijuana, baja california 22444
MX   22444
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15255055
Report Number2134265-2022-08593
Device Sequence Number20286605
Product Code DQO
UDI-Device Identifier08714729152897
UDI-Public08714729152897
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model Number7920
Device Catalogue Number7920
Device Lot Number0060363249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age75 YR
Patient SexFemale